# SDR CALA2018022300773

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N5346
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT STR LBL 10.4 BETWEEN APPROX BS 700 TO BS 845 HAS CORROSION ON UPPER AND LOWER SURFACE IN MULTIPLE AREAS. ACCOMPLISH SEVERED SECTION REPAIR ON FLOOR STRINGER BETWEEN 700- 780 LBL 10.4 IAW SRM 53-00-53 REPAIR 1. STR WAS FOUND OUT OF LIMITS FROM STA 700-780 LBL 10.4 L=1200 W=1.0 D=.015 IAW SRM 53-00-53.
